# SDR TWAA9906004

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Depressor
- Condition: Damaged
- Location: Cardo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND A CRACK FROM RIVET HOLE LOWER FWD CORNER OF AFT CARGO DOOR CUT OUT.  REMOVED LOWER SECTION OF DEPRESSOR, LOCATED AND DRILLED NEW DEPRESSOR, SEALED AND INSTALLED PER SPM 6-70-01, PAGE 3.
